# SDR UALA2011062703145

- Difficulty date: June 25, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 69,565 hours, 26,378 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Handset
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO CHIME IN COCKPIT WHEN CALLING FROM AFT F/A STATION.  REPLACED AFT ATTENDANT HANDSET. SYSTEM OPS OKAY.
